# SDR SWAA2017012711512

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 65,306 hours, 38,723 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER FIXED TRAILING EDGE PANEL OUTBOARD OF NR 3 CANOE WIGGLE PLATE CRACKED.  R&R WIGGLE PLATE IAW SRM.
